# SDR 02033001

- Difficulty date: March 30, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N547
- Make and model: Snias SE3130
- Aircraft serial: 1374
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Emergency lights in rows 7-13ABC did not come on when power dropped off-line. Found dis-connected wire under seat 13ABC; re-connected wire and ops checked ok as per M/M 33-51-1
